RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Froid, Géza

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:43
Abstract pages:250
Full texts:160

http://www.mathnet.ru/eng/person47268
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1971
1. Geza Froid, “Approximation by polynomials with weight $e^{-x^2/2}$”, Dokl. Akad. Nauk SSSR, 201:6 (1971),  1292–1294  mathnet  mathscinet  zmath
2. Geza Froid, “On an inequality of Markov type”, Dokl. Akad. Nauk SSSR, 197:4 (1971),  790–793  mathnet  mathscinet  zmath
3. G. Froid, “A class of orthogonal polynomials”, Mat. Zametki, 9:5 (1971),  511–520  mathnet  mathscinet  zmath; Math. Notes, 9:5 (1971), 295–300
1970
4. Geza Froid, “Weighted approximation by polynomials on the real axis”, Dokl. Akad. Nauk SSSR, 191:2 (1970),  293–294  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020